L -estimates for parabolic systems with VMO-coefficients

Horst Heck, Matthias Georg Hieber, Kyriakos Stavrakidis

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In this paper we prove L -a priori estimates for parabolic evolution equations in non-divergence form on all of ℝ n for bounded coefficients having only vanishing mean oscillation, thus allowing in particular non continuous coefficients.

Original languageEnglish
Pages (from-to)299-309
Number of pages11
JournalDiscrete and Continuous Dynamical Systems - Series S
Volume3
Issue number2
DOIs
Publication statusPublished - 2010 Jun
Externally publishedYes

Fingerprint

Parabolic Systems
Coefficient
A Priori Estimates
Estimate
Parabolic Equation
Evolution Equation
Oscillation
Form

Keywords

  • L
  • Parabolic systems
  • VMO

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics
  • Discrete Mathematics and Combinatorics

Cite this

L -estimates for parabolic systems with VMO-coefficients. / Heck, Horst; Hieber, Matthias Georg; Stavrakidis, Kyriakos.

In: Discrete and Continuous Dynamical Systems - Series S, Vol. 3, No. 2, 06.2010, p. 299-309.

Research output: Contribution to journalArticle

@article{614001e649e84cef991430d64339cc64,
title = "L ∞-estimates for parabolic systems with VMO-coefficients",
abstract = "In this paper we prove L ∞-a priori estimates for parabolic evolution equations in non-divergence form on all of ℝ n for bounded coefficients having only vanishing mean oscillation, thus allowing in particular non continuous coefficients.",
keywords = "L, Parabolic systems, VMO",
author = "Horst Heck and Hieber, {Matthias Georg} and Kyriakos Stavrakidis",
year = "2010",
month = "6",
doi = "10.3934/dcdss.2010.3.299",
language = "English",
volume = "3",
pages = "299--309",
journal = "Discrete and Continuous Dynamical Systems - Series S",
issn = "1937-1632",
publisher = "American Institute of Mathematical Sciences",
number = "2",

}

TY - JOUR

T1 - L ∞-estimates for parabolic systems with VMO-coefficients

AU - Heck, Horst

AU - Hieber, Matthias Georg

AU - Stavrakidis, Kyriakos

PY - 2010/6

Y1 - 2010/6

N2 - In this paper we prove L ∞-a priori estimates for parabolic evolution equations in non-divergence form on all of ℝ n for bounded coefficients having only vanishing mean oscillation, thus allowing in particular non continuous coefficients.

AB - In this paper we prove L ∞-a priori estimates for parabolic evolution equations in non-divergence form on all of ℝ n for bounded coefficients having only vanishing mean oscillation, thus allowing in particular non continuous coefficients.

KW - L

KW - Parabolic systems

KW - VMO

UR - http://www.scopus.com/inward/record.url?scp=81955167830&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=81955167830&partnerID=8YFLogxK

U2 - 10.3934/dcdss.2010.3.299

DO - 10.3934/dcdss.2010.3.299

M3 - Article

AN - SCOPUS:81955167830

VL - 3

SP - 299

EP - 309

JO - Discrete and Continuous Dynamical Systems - Series S

JF - Discrete and Continuous Dynamical Systems - Series S

SN - 1937-1632

IS - 2

ER -